# SDR RAIA970116

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Cockpit
- Part time: 9,253 hours
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

DEC - FLT 7311 - CAPTAINS AIRSPEED FAILED.  MAINTENANCE REPLACED THE CAPTAINS AIRSPEED INDICATOR.  (M)
